Please note that IST Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

495 Publications


2017 | Journal Article | IST-REx-ID: 265
Browning, Timothy D., and Pankaj Vishe. “Rational Curves on Smooth Hypersurfaces of Low Degree.” Geometric Methods in Algebra and Number Theory, vol. 11, no. 7, Mathematical Sciences Publishers, 2017, pp. 1657–75, doi:10.2140/ant.2017.11.1657.
View | DOI
 

2017 | Journal Article | IST-REx-ID: 266 | OA
Browning, Timothy D., and Roger Heath Brown. “Forms in Many Variables and Differing Degrees.” Journal of the European Mathematical Society, vol. 19, no. 2, European Mathematical Society Publishing House, 2017, pp. 357–94, doi:10.4171/JEMS/668.
View | DOI | Download (ext.)
 

2017 | Journal Article | IST-REx-ID: 267
Browning, Timothy D. “Many Cubic Surfaces Contain Rational Points.” Mathematika, vol. 63, no. 3, Cambridge University Press, 2017, pp. 818–39, doi:10.1112/S0025579317000195.
View | DOI
 

2017 | Journal Article | IST-REx-ID: 268 | OA
Browning, Timothy D., and Sean Prendiville. “A Transference Approach to a Roth-Type Theorem in the Squares.” International Mathematics Research Notices, vol. 2017, no. 7, Oxford University Press, 2017, pp. 2219–48, doi:10.1093/imrn/rnw096.
View | DOI | Download (ext.)
 

2017 | Journal Article | IST-REx-ID: 269 | OA
Browning, Timothy D., and Daniel Loughran. “Varieties with Too Many Rational Points.” Mathematische Zeitschrift, vol. 285, no. 3–4, Springer, 2017, pp. 1249–67, doi:10.1007/s00209-016-1746-2.
View | DOI | Download None (ext.) | arXiv
 

Filters and Search Terms

year=2017

Search

Filter Publications